본문 바로가기
KERD
논문KCI 등재

식품의약품안전청 약물유해반응 보고자료 분석

Analysis of the Korea Food and Drug Administration Adverse Drug Reaction Reports

1

조회

0

다운로드

10

인용

0

참고문헌

키워드

주제분류약학

초록

In order to minimize such adverse drug reactions, governments and international organs have been on the watch for them. Also in South Korea, a system has been established in order that adverse drug reactions may be reported to Korea Food and Drug Administration(KFDA). This study is to analyze drugs to cause adverse reactions, the adverse reactions and patients concerned on the authority of the data of Korea FDA, which is expected to be the preliminary data on preventable adverse reactions. This study was conducted on the 74,037 cases of adverse drug reactions reported to Korea FDA between January 2007 and June 2010. Fentanyl, iopromide and tramadol caused adverse reactions with high frequencies. Oseltamivir showed a high frequency between 2009 and 2010 due to the influence of the new influenza A. Also, OTC drugs accounted for approximately 5% of the adverse reactions. In 2009, adverse drug reactions remarkably increased (2,106 cases; 10.1%) in infants and children due to the new influenza-A(H1N1). The patients aged between 31 and 64 accounted for approximately 55% during the given period. There was no significant intergender difference. In relation to regions, the adverse reactions most frequently occurred in the gastrointestinal system and the integumentary system for three and half years. In addition to anticancer drugs and immunosuppressive drugs that are known to cause adverse reactions frequently, not a few of OTC drugs and external preparations caused such reactions. In particular, the drugs containing specific ingredients caused adverse reactions more frequently than others from 2007 until the first half of 2010. It is advisable for prescribers to acquaint themselves with such adverse reactions and to prescribe drugs other than them. They also have need to sensibly cope with adverse drug reactions just in case they have no substitute drugs. In addition, patients also need to be trained to understand possible adverse reactions in order that they can sensibly accommodate them or choose healthcare services. The results of this study are expected to be helpful to minimize adverse drug reactions.

Abstract

In order to minimize such adverse drug reactions, governments and international organs have been on the watch for them. Also in South Korea, a system has been established in order that adverse drug reactions may be reported to Korea Food and Drug Administration(KFDA). This study is to analyze drugs to cause adverse reactions, the adverse reactions and patients concerned on the authority of the data of Korea FDA, which is expected to be the preliminary data on preventable adverse reactions. This study was conducted on the 74,037 cases of adverse drug reactions reported to Korea FDA between January 2007 and June 2010. Fentanyl, iopromide and tramadol caused adverse reactions with high frequencies. Oseltamivir showed a high frequency between 2009 and 2010 due to the influence of the new influenza A. Also, OTC drugs accounted for approximately 5% of the adverse reactions. In 2009, adverse drug reactions remarkably increased (2,106 cases; 10.1%) in infants and children due to the new influenza-A(H1N1). The patients aged between 31 and 64 accounted for approximately 55% during the given period. There was no significant intergender difference. In relation to regions, the adverse reactions most frequently occurred in the gastrointestinal system and the integumentary system for three and half years. In addition to anticancer drugs and immunosuppressive drugs that are known to cause adverse reactions frequently, not a few of OTC drugs and external preparations caused such reactions. In particular, the drugs containing specific ingredients caused adverse reactions more frequently than others from 2007 until the first half of 2010. It is advisable for prescribers to acquaint themselves with such adverse reactions and to prescribe drugs other than them. They also have need to sensibly cope with adverse drug reactions just in case they have no substitute drugs. In addition, patients also need to be trained to understand possible adverse reactions in order that they can sensibly accommodate them or choose healthcare services. The results of this study are expected to be helpful to minimize adverse drug reactions.

참고문헌 (21)

  1. Brownstein JS, "Rapid identification of myocardial infarction risk associated with diabetes medications using electronic medical records", Diabetes care, 33, pp.526~531 (2010)
  2. Nissen SE, "Rosiglitazone Revisited: An Updated Meta-analysis of Risk for Myocardial Infarction and Cardiovascular Mortality", Arch Intern Med, 170, pp.1191~1201 (2010)
  3. Scheen AJ, "Cardiovascular risk - benefit profile of sibutramine", Am J Cardiovasc Drugs, 10, pp.321~324 (2010)
  4. James WP, "Effect of sibutramine on cardiovascular in overweight and obese subjects", N Eng J Med, 363, pp.972~974 (2010)
  5. "식품의약품안전고지 제 2009-208호, 의약품등 안전성 정보관리 (2009.12.22.)", ~ (2009)
  6. Bond CA, "Adverse drug reactions in United States hospitals", Pharmacotherapy, 26, pp.601~608 (2006)
  7. Impicciatore P, "Incidence of adverse drug reactions in paediatric in", out - patients; a systematic review and meta - analysis of prospective studies, 2001, pp.52, 77~83
  8. Davies EC, "Adverse drug reactions in hospital in-patients; a pilot study", J Clin Pharm Ther, 31, pp.335~341 (2006)
  9. Classen DC, "Adverse drug events in hospitalized patients. Excess length of stay, exrtra costs, and attributable mortality", JAMA, 277, pp.301~306 (1997)
  10. Hoonhout LH, "Nature, occurrence and consequence of medication-related adverse events during hospitalization: a retrospective chart review in the Netherlands", Drug saf, 33, pp.853~864 (2010)
  11. Gäwert L, "The importance of patient perspective in drug surveillance systems", Z Rheumatol, 69, pp.795~802 (2010)
  12. Christiansen C, "X-ray contrast media - an overview", Toxicology, 209, pp.185~187 (2005)
  13. Katayama, H, "Adverse reactions to ionic and nonionic contrast media. A report from the Japanese Committee on the Safety of Contrast Media", Radiology, 175, pp.621~628 (1990)
  14. 김광묘, "지역약물감시센터를 통한 부작용 신고 활성화", 약물역학위해관리학회지, 3, pp.16~22 (2010)
  15. Winstanley PA, "Hospital pharmacy-based reporting schem", Br J Clin Pharmacol, 28, pp.113~116 (1989)
  16. Pushkin R, "Improving the reporting of adverse drug reactions in the hospital setting", Postgrad Med, 122, pp.154~164 (2010)
  17. Naranjo CA, "A method for estimating the probability of adverse drug reaction", Clin Pharmac Ther, 30, pp.239~245 (1981)

관련 논문AI추천

이 간행물의 다른 논문 (16건)